# SDR 0103689930

- Difficulty date: September 29, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- Aircraft time: 80,084 hours, 90,815 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Found 1/2" crack in large flat casting that bolts to the top of the trap fitting lt w/well. Replaced fitting. l/p 1676019
